On two-variable means with variable weights

Zoltán Daróczy, Gyula Maksa, Zsolt Páles

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this note we solve the equality problem of weighted quasi-arithmetic means of two variables in the particular case when one of the weight functions is constant. As an application, we determine all those weighted arithmetic means that are also quasi-arithmetic. No differentiability conditions on the unknown functions are assumed.

Original languageEnglish
Pages (from-to)154-159
Number of pages6
JournalAequationes Mathematicae
Volume67
Issue number1-2
Publication statusPublished - Mar 1 2004

    Fingerprint

Keywords

  • Functional equation
  • Quasi-arithmetic mean
  • Regularity theorem
  • Weighted arithmetic mean

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

Daróczy, Z., Maksa, G., & Páles, Z. (2004). On two-variable means with variable weights. Aequationes Mathematicae, 67(1-2), 154-159.